Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Snap in legs after doing splits, painful. What should I do?

Last month I was doing over splits (right leg) and I was going lower and lower because it didn t hurt at all and suddenly i felt a snap in my legs and it didn t hurt until i stood up, but it did hurt real bad when i tried to do normal spliits again .. it even hurt when i was doing mild stretches... its been a month .. and there is a dance competition coming up again next month and i have to practice.. what should i do ?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain you have is likely to be due to muscle tear. You need adequate rest till the injury heals up completely. Avoid weight bearing on the leg, do keep the leg elevated and take a mild pain killer after doing icing in the area.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor